# SDR SWAA2023031503885

- Difficulty date: February 16, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7745A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33933
- Aircraft time: 49,824 hours, 25,581 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 794.5 TO BS 807 AND S-25R WL 156 AT AFT CARGO COMPARTMENT 2023-119590<[01] TOOL USED: ULTRASONIC THICKNESS GAUGE; PN: 45MG; SN: 221861811; DUE DATE: 08-NOV-23;[02] REPLACED WEB - INTERCOSTAL LOCATED BS 794.5 TO BS 847 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 146A8121; SHEET 5; REV.- SEE INDIVIDUAL SINGOFFS BELOW.;[03] CORRECTED STEP 2 REPLACED WEB - INTERCOSTAL LOCATED BS 794.5 TO BS 847 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 146A8121; SHEET 5; REV.- SEE INDIVIDUAL SIGNOFFS BELOW.;[04] REPLACED WEB - INTERCOSTAL LOCATED BS 794.5 TO BS 847 AND S-25R WL 156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-40-02 AND DWG NO. 146A8121; SHEET 5; REV.-  SEE INDIVIDUAL SIGNOFFS BELOW. RII
